# SDR UPS06148294

- Difficulty date: October 22, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT CRUISE WITH SWITCH IN -ARM- POSITION DOOR EXIT LIGHT WAS ON.  PERFORMED OPS TEST OF AUTOMATIC EXIT SIGN ACTIVATION PER MM 33-51-00-05.  NO DEFECTS FOUND.
